Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1131 Publikationen

2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587535
Kondratiev, Yuri, Minlos, Robert, and Zhizhina, Elena. 2008. “Self-organizing birth-and-death stochastic systems in continuum”. REVIEWS IN MATHEMATICAL PHYSICS 20 (4): 451-492.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587154
Kondratiev, Yuri, Kutoviy, Oleksandr, and Pirogov, Sergey. 2008. “Correlation functions and invariant measures in continuous contact model”. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS 11 (2): 231-258.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587382
Kondratiev, Yuri, Kutoviy, Oleksandr, and Minlos, Robert. 2008. “On non-equilibrium stochastic dynamics for interacting particle systems in continuum”. JOURNAL OF FUNCTIONAL ANALYSIS 255 (1): 200-227.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586911
Kargol, Alina, Kondratiev, Yuri, and Kozitsky, Yuri. 2008. “Phase transitions and quantum stabilization in quantum anharmonic crystals”. REVIEWS IN MATHEMATICAL PHYSICS 20 (5): 529-595.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586678
Hoffmann, Werner. 2008. “Geometric estimates for the trace formula”. ANNALS OF GLOBAL ANALYSIS AND GEOMETRY 34 (3): 233-261.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586597
Grigoryan, Alexander, and Hu, Jiaxin. 2008. “Off-diagonal upper estimates for the heat kernel of the Dirichlet forms on metric spaces”. INVENTIONES MATHEMATICAE 174 (1): 81-126.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636325
Bernik, V., Götze, Friedrich, and Kukso, O. 2008. “On the divisibility of the discriminant of an integral polynomial by prime powers”. LITHUANIAN MATHEMATICAL JOURNAL 48 (4): 380-396.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631003
Chistyakov, Gennadiy, and Götze, Friedrich. 2008. “Limit theorems in free probability theory I”. ANNALS OF PROBABILITY 36 (1): 54-90.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586665
Chistyakov, Gennadiy, and Götze, Friedrich. 2008. “Limit theorems in free probability theory II”. CENTRAL EUROPEAN JOURNAL OF MATHEMATICS 6 (1): 87-117.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587843
Götze, Friedrich, and Gordin, Mikhail. 2008. “Limit correlation functions for fixed trace random matrix ensembles”. COMMUNICATIONS IN MATHEMATICAL PHYSICS 281 (1): 203-229.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587655
Bauer, Stefan. 2008. “Almost complex 4-manifolds with vanishing first Chern class”. JOURNAL OF DIFFERENTIAL GEOMETRY 79 (1): 25-32.
PUB | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935278
Bozorgmehr, Kayvan, and Schubert, Kirsten. 2008. “Neue Disziplin "Global Health" - Die Herausforderung der Globalisierung”. puls-b. Magazin für die Akteure der Gesundheit 3: 62-65.
PUB
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2780253
Claußen, Tina. 2008. “Individuelle (Sprach)Lernberatung - eine Hilfe zur Selbsthilfe für "autonome" Lerner in spe”. Andalusischer Germanistenverband MAGAzin 18: 52-56.
PUB
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586343
Bak, Anthony, and Muranov, Yu. V. 2008. “Splitting a simple homotopy equivalence along a submanifold with filtration”. Sbornik Mathematics 199 (5-6): 787-809.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636440
Bak, Anthony, and Morimoto, Masaharu. 2008. “Equivariant Intersection Theory and Surgery Theory for Manifolds with Middle Dimensional Singular Sets”. Journal of K-Theory 2 (3): 507-600.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588328
Abels, Herbert. 2008. “Proximal linear maps”. Pure and Applied Mathematics Quarterly 4 (1): 127-145.
PUB | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587905
Ahlswede, Rudolf, and Blinovsky, Vladimir. 2008. “Multiple packing in sum-type metric spaces”. DISCRETE APPLIED MATHEMATICS 156 (9): 1469-1477.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2562311
Costakis, George, and Manoussos, Antonios. 2008. “J-class weighted shifts on the space of bounded sequences of complex numbers”. Integral Equations and Operator Theory 62 (2): 149-158.
PUB | DOI | WoS | arXiv
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1634250
Gähler, Franz, Hunton, John, and Kellendonk, Johannes. 2008. “Integer Cech cohomology of icosahedral projection tilings”. ZEITSCHRIFT FUR KRISTALLOGRAPHIE 223 (11-12): 801-804.
PUB | DOI | WoS | arXiv
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630852
Baake, Michael, and Zint, Natali. 2008. “Absence of singular continuous diffraction for discrete multi-component particle models”. JOURNAL OF STATISTICAL PHYSICS 130 (4): 727-740.
PUB | DOI | WoS
 

Filter und Suchbegriffe

type=journal_article

year=2008

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: chicago

Export / Einbettung